A uniqueness criterion for fractional iteration

B. A. Reznick

Annales Polonici Mathematici (1974)

  • Volume: 30, Issue: 2, page 219-224
  • ISSN: 0066-2216

How to cite


B. A. Reznick. "A uniqueness criterion for fractional iteration." Annales Polonici Mathematici 30.2 (1974): 219-224. <http://eudml.org/doc/264110>.

author = {B. A. Reznick},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {219-224},
title = {A uniqueness criterion for fractional iteration},
url = {http://eudml.org/doc/264110},
volume = {30},
year = {1974},

AU - B. A. Reznick
TI - A uniqueness criterion for fractional iteration
JO - Annales Polonici Mathematici
PY - 1974
VL - 30
IS - 2
SP - 219
EP - 224
LA - eng
UR - http://eudml.org/doc/264110
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.